Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Conditional persistence of Gaussian random walks
University of Idaho. (Department of Mathematics)
Blåeldsvägen 12B, Sturefors, Sweden.
Linköping University, Department of Mathematics, Mathematical Statistics . Linköping University, The Institute of Technology.
2014 (English)In: Electronic Communications in Probability, ISSN 1083-589X, E-ISSN 1083-589X, Vol. 19, no 70, 1-9 p.Article in journal (Refereed) Published
Abstract [en]

Let $\{X_n\}_{n\geq1}$ be a sequence of i.i.d. standard Gaussian random variables, let $S_n=\sum_{i=1}^nX_i$ be the Gaussian random walk, and let $T_n=\sum_{i=1}^nS_i$ be the integrated (or iterated) Gaussian random walk. In this paper we derive the following upper and lower bounds for the conditional persistence:\begin{align*}\mathbb{P}\left\{\max_{1\leq k \leq n}T_{k} \leq 0\,\,\Big|\,\,T_n=0,S_n=0\right\}&\lesssim n^{-1/2},\\\mathbb{P}\left\{\max_{1\leq k \leq 2n}T_{k} \leq 0\,\,\Big|\,\,T_{2n}=0,S_{2n}=0\right\}&\gtrsim\frac{n^{-1/2}}{\log n},\end{align*}for $n\rightarrow\infty,$ which partially proves a conjecture by Caravenna and Deuschel (2008).

Place, publisher, year, edition, pages
2014. Vol. 19, no 70, 1-9 p.
Keyword [en]
conditional persistence; random walk; integrated random walk
National Category
Probability Theory and Statistics
Identifiers
URN: urn:nbn:se:liu:diva-112753DOI: 10.1214/ECP.v19-3587ISI: 000346594300001OAI: oai:DiVA.org:liu-112753DiVA: diva2:771412
Available from: 2014-12-13 Created: 2014-12-13 Last updated: 2017-12-05Bibliographically approved

Open Access in DiVA

fulltext(362 kB)113 downloads
File information
File name FULLTEXT02.pdfFile size 362 kBChecksum SHA-512
961b7c670555f84c3adeab18f67c0ec7bcdd5247668b7d3076d7c764f4d068ea9c2fe3c880dab4e123558d330f825007f4becc7ad1594f88071ddf87895e9ad5
Type fulltextMimetype application/pdf

Other links

Publisher's full text

Search in DiVA

By author/editor
Yang, Xiangfeng
By organisation
Mathematical Statistics The Institute of Technology
In the same journal
Electronic Communications in Probability
Probability Theory and Statistics

Search outside of DiVA

GoogleGoogle Scholar
Total: 114 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 166 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf